A topological study of textile structures. Part II: Topological invariants in application to textile structures.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Grishanov, S. A.
dc.contributor.author Meshkov, V. R.
dc.contributor.author Omelchenko, A.
dc.date.accessioned 2009-12-11T09:18:56Z
dc.date.available 2009-12-11T09:18:56Z
dc.date.issued 2009
dc.identifier.citation Grishanov, S.A., Meshkov, V. and Omelchenko. A. (2009) A topological study of textile structures. Part II: Topological invariants in application to textile structures. Textile Research Journal, 79 (9), pp.822-836 en
dc.identifier.issn 0040-5175
dc.identifier.issn 1746-7748
dc.identifier.uri http://hdl.handle.net/2086/3065
dc.language.iso en en
dc.publisher Sage en
dc.title A topological study of textile structures. Part II: Topological invariants in application to textile structures. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1177/0040517508096221
dc.researchgroup Textiles Engineering and Materials (TEAM) en
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record